# SDR DALA2023051203747

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB STA=370 RH SIDE AT CABIN PAX. SUMMARY OF NRC 00423: CUSP WEB STA=370 RH SIDE AT CABIN PAX WAS REPAIRED PER B717-200 SRM 51-41-02-0G PAR 4 AND SRM 53-00-55-2R PAR 5 B (23) FIG 225 REPAIR 4. (LP #2762882)
